# SDR IPXA2021021965850

- Difficulty date: February 18, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 34,593 hours, 23,811 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: NAON TAKEOFF ROTATION, THE L FWD ENT DOOR EICAS MSG CAME ON FOR 3 SECONDS THEN WENT OFF.  PERFORMED ENTRY DOOR CK LIST IN QRH.  PRESS WAS OK AND THE MSG REMAINED OFF THE REST OF THE FLIGHT.  ACCOMPLISHED CREW ENTRY DOOR PROXIMITY SENSOR ADJ/TES IAW AMM 52-71-00-825-223.  TARGET OK OPC CK OK MSG CLEARED W/DOOR CLOSED AND LOCKED.
